# SDR DALA2024080307735

- Difficulty date: August 3, 2024
- Submitted: August 3, 2024
- Operation: Air carrier
- Aircraft: N318DX
- Make and model: Airbus A321-211
- Aircraft serial: 7441
- Aircraft time: 22,470 hours, 10,162 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Faulted
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L, J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 3018, DURING EMERGENCY CHECK GOT MSG 13WL. CORRECTIVE ACTION: REPLACED 13WL POWER SUPPLY. (LP 5095716)
